| Catalog Number |
168-240 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/13/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "textured mammary implants", "capsular contractures.Baker grade iii", "possible leaking" and "breast implant illness" not device related.This record is for the left side.The device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: deflation, capsular contracture baker grade iii.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ deflation: observed an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.¿ other - medical: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (broken of plug strap) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Healthcare professional reported "textured mammary implants", "capsular contractures.Baker grade iii", "possible leaking" and "breast implant illness" not device related.This record is for the left side.The device was explanted.